Risks of non sedating antihistamines Chating womens free live com

An antihistamine overdose, also called antihistamine poisoning, occurs when there’s too much of the medication in your body.

These include accidental overdoses and intentional misuse.You’ll likely receive activated charcoal in the hospital.This product is used in emergency situations to help reverse the effects of poisoning.This means that first-generation antihistamines are more likely to cause side effects such as sedation, dry mouth, dizziness, low blood pressure, and a rapid heart-beat.They are also more likely than second-generation antihistamines to impair a person’s ability to drive or operate machinery.

Search for risks of non sedating antihistamines:

risks of non sedating antihistamines-52risks of non sedating antihistamines-70risks of non sedating antihistamines-87

Leave a Reply

Your email address will not be published. Required fields are marked *

One thought on “risks of non sedating antihistamines”